# SDR SWIA200312709

- Difficulty date: December 20, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 29,984 hours, 39,812 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 5806
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 8,145 hours, 12,154 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

INFLIGHT GOT TRIM FAIL LIGHT ON FCP AND AURAL WARNING, PERFORMED QRH PROCEDURE, STILL GOT TRIM FAIL.  ELECTRIC TRIM DOES NOT WORK, MANUAL TRIM WORKS FREE AND SMOOTH.  REPLACED PITCH TRIM SERVO WITH A SERVICEABLE UNIT.  OPS CHECK GOOD IAW MM 22-11-00.
